# SDR AALA201712149032

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 6,960 hours, 2,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE IS LOW. SERVICED L1 DOOR EMERGENCY CYLINDER/ACCUMULATOR PER AMM 52-10-00.
